Commentarii Mathematici Helvetici

, Volume 59, Issue 1, pp 565–591

Cyclic homology and the Lie algebra homology of matrices

  • Jean-Louis Loday
  • Daniel Quillen
Article
  • 363 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • Jean-Louis Loday
    • 1
    • 2
  • Daniel Quillen
    • 1
    • 2
  1. 1.Institut de Recherche Mathématique AvancéeUniversité L. PasteurStrasbourgFrance
  2. 2.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA

Personalised recommendations